Journal article icon

Journal article

Classifying maps into uniform tracial sequence algebras

Abstract:
We classify ∗-homomorphisms from nuclear C∗-algebras into uniform tracial sequence algebras of nuclear Z-stable C∗-algebras via tracial data.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.17879/06089658544

Authors


More by this author
Department:
MATHEMATICAL INSTITUTE
Sub department:
Mathematical Institute
Oxford college:
St John's College
Role:
Author
ORCID:
0000-0003-2264-8943
Publisher:
Mathematical Institutes of the Universität Münster
Journal:
Münster Journal of Mathematics More from this journal
Volume:
14
Issue:
2
Pages:
265–281
Publication date:
2021-10-08
Acceptance date:
2020-08-24
DOI:
EISSN:
1867-5786
ISSN:
1867-5778
Language:
English
Keywords:
Pubs id:
1113153
Local pid:
pubs:1113153
Deposit date:
2020-08-24

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP